Advanced search
Start date
Betweenand

Topology, geometry and ergodic theory of dynamical systems

Abstract

In this project, we study many aspects of the theory of dynamical systems, including: A. Perturbation of dynamical systems: Closing lemma-type problems, ergodic and stochastic stability, bifurcations in families of either discrete or continuous dynamical systems, differentiability of SBR measures, stability of the spectrum of stochastic adding machines. B. Ergodic and geometric aspects of dynamical systems: asymptotic behavior of flows on the plane with a unique singularity, existence and uniqueness of SBR measures, fractal dimension of invariant sets. C. Dynamical Systems of algebraic, geometric or semi-classic origin: Rauzy fractals, differential equations of lines of curvature and asymptotics of a surface, semiclassical dynamical systems coming from the study of non-Liouvillian propagation of semiclassical Wigner functions of pure states. (AU)

Scientific publications (16)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SMANIA, DANIEL. Solenoidal attractors with bounded combinatorics are shy. ANNALS OF MATHEMATICS, v. 191, n. 1, p. 1-79, JAN 2020. Web of Science Citations: 0.
SMANIA, DANIEL. Shy shadows of infinite-dimensional partially hyperbolic invariant sets. Ergodic Theory and Dynamical Systems, v. 39, n. 5, p. 1361-1400, MAY 2019. Web of Science Citations: 1.
BASTOS, J.; MESSAOUDI, A.; RODRIGUES, T.; SMANIA, D. A class of cubic Rauzy fractals. THEORETICAL COMPUTER SCIENCE, v. 588, p. 114-130, JUL 11 2015. Web of Science Citations: 2.
LOPES, D.; SOTOMAYOR, J.; GARCIA, R. Partially umbilic singularities of hypersurfaces of R-4. BULLETIN DES SCIENCES MATHEMATIQUES, v. 139, n. 4, p. 431-472, JUN 2015. Web of Science Citations: 1.
LOPES, DEBORA; SOTOMAYOR, JORGE; GARCIA, RONALDO. Umbilic singularities and lines of curvature on ellipsoids of R-4. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 45, n. 3, p. 453-483, SEP 2014. Web of Science Citations: 2.
PIRES, BENITO; RABANAL, ROLAND. VECTOR FIELDS WHOSE LINEARISATION IS HURWITZ ALMOST EVERYWHERE. Proceedings of the American Mathematical Society, v. 142, n. 9, p. 3117-3128, SEP 2014. Web of Science Citations: 2.
CUNHA, KLEYBER; SMANIA, DANIEL. Rigidity for piecewise smooth homeomorphisms on the circle. ADVANCES IN MATHEMATICS, v. 250, p. 193-226, JAN 15 2014. Web of Science Citations: 13.
CUNHA, KLEYBER; SMANIA, DANIEL. Renormalization for piecewise smooth homeomorphisms on the circle. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 30, n. 3, p. 441-462, MAY-JUN 2013. Web of Science Citations: 8.
DE LIMA, AMANDA; SMANIA, DANIEL. On infinitely cohomologous to zero observables. Ergodic Theory and Dynamical Systems, v. 33, n. 2, p. 375-399, APR 2013. Web of Science Citations: 0.
NOGUEIRA, ARNALDO; PIRES, BENITO; TROUBETZKOY, SERGE. Orbit structure of interval exchange transformations with flip. Nonlinearity, v. 26, n. 2, p. 525-537, FEB 2013. Web of Science Citations: 7.
BARBOT, THIERRY; MAQUERA, CARLOS. Algebraic Anosov actions of nilpotent Lie groups. Topology and its Applications, v. 160, n. 1, p. 199-219, JAN 1 2013. Web of Science Citations: 3.
PIRES, BENITO; TEIXEIRA, MARCO ANTONIO. On global linearization of planar involutions. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 4, p. 637-653, DEC 2012. Web of Science Citations: 0.
BALADI, VIVIANE; SMANIA, DANIEL. LINEAR RESPONSE FOR SMOOTH DEFORMATIONS OF GENERIC NONUNIFORMLY HYPERBOLIC UNIMODAL MAPS. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, v. 45, n. 6, p. 861-926, NOV-DEC 2012. Web of Science Citations: 9.
LOPES, A. O.; OLIVEIRA, E. R.; SMANIA, D. Ergodic transport theory and piecewise analytic subactions for analytic dynamics. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 3, p. 467-512, SEP 2012. Web of Science Citations: 3.
BARBOT, THIERRY; MAQUERA, CARLOS. ON INTEGRABLE CODIMENSION ONE ANOSOV ACTIONS OF R-k. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 29, n. 3, p. 803-822, MAR 10 2011. Web of Science Citations: 0.
MESSAOUDI, A.; SMANIA, D. EIGENVALUES OF FIBONACCI STOCHASTIC ADDING MACHINE. Stochastics and Dynamics, v. 10, n. 2, p. 291-313, JUN 2010. Web of Science Citations: 6.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.